# SDR UALA2010083003194

- Difficulty date: August 28, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 48,238 hours, 17,688 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Damaged
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FUEL LEAK, LT WING L/E JUST OUTBOARD OF RIB NR15.  FOUND LEAK AT LT WING NR 8 SLAT TRACK HOUSING (NR 3 SLAT OTBD) TOP OUTBOARD BOLT (MARKED WITH RED MARKER) REMOVED DAMAGED SEALANT AND RESEALED AT 1500-28AUG.  FILLED LT OTBD TANK. NO LEAKS NOTED.  LT WING FUEL TANK ACCESS PANELS 540KB AND 540LB REMOVED FOR FUEL TANK ENTRY.  INSTALLED PANELS.  NEED TO LEAK CHECK.  NO LEAKS NOTED, REBALANCED FUEL.  FWD CARGO PIT HAS AN EXCESS OF HYD FLUID UNDER FLOOR DUE TO HYD LEAK. CLEANED FWD PIT OF HYD FLUID & APPLIED CORROSION PREVENTATIVE COMPOUND.
